# SDR AALA202104029004

- Difficulty date: March 30, 2021
- Submitted: April 3, 2021
- Operation: Air carrier
- Aircraft: N783AN
- Make and model: Boeing 777223
- Aircraft serial: 30004
- Aircraft time: 82,543 hours, 9,970 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 55736
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L4 EMERGENCY BATTERY PACK M33407 WILL NOT CHARGE. REPLACED POWER SUPPLY IAW AMM 33-51-06, OPS CHECK GOOD.
